# SDR 9720109982

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
